IHEP OpenIR  > 粒子天体物理中心
TOPOLOGICAL BLACK HOLES OF (n+1)-DIMENSIONAL EINSTEIN YANG MILLS GRAVITY
Bostani, N; Dehghani, MH
2010
发表期刊MODERN PHYSICS LETTERS A
卷号25期号:18页码:1507-1519
通讯作者[Bostani, N.] Chinese Acad Sci, Key Lab Particle Astrophys, Inst High Energy Phys, Beijing 100049, Peoples R China ; [Dehghani, M. H.] Shiraz Univ, Coll Sci, Dept Phys, Shiraz 71454, Iran ; [Dehghani, M. H.] Shiraz Univ, Coll Sci, Biruni Observ, Shiraz 71454, Iran ; [Dehghani, M. H.] RIAAM, Maragha, Iran
摘要We present the topological solutions of Einstein gravity in the presence of a non-Abelian YangMills field. In (n + 1) dimensions, we consider the SO(n(n - 1)/2 - 1, 1) semisimple group as the YangMills gauge group, and introduce the black hole solutions with hyperbolic horizon. We argue that the four-dimensional solution is exactly the same as the four-dimensional solution of EinsteinMaxwell gravity, while the higher-dimensional solutions are new. We investigate the properties of the higher-dimensional solutions and find that these solutions in five dimensions have the same properties as the topological five-dimensional solution of EinsteinMaxwell (EM) theory although the metric function in five dimensions is different. But in six and higher dimensions, the topological solutions of EYM and EM gravities with non-negative mass have different properties. First, the singularity of EYM solution does not present a naked singularity and is spacelike, while the singularity of topological ReissnerNordstrom solution is timelike. Second, there are no extreme six or higher-dimensional black holes in EYM gravity with non-negative mass, while these kinds of solutions exist in EM gravity. Furthermore, EYM theory has no static asymptotically de Sitter solution with non-negative mass, while EM gravity has.
文章类型Article
关键词Exact solutions higher-dimensional black holes Yang-Mills gravity
学科领域Physics
DOI10.1142/S0217732310032809
研究领域[WOS]Physics
URL查看原文
语种英语
WOS类目Physics, Nuclear ; Physics, Particles & Fields ; Physics, Mathematical
WOS记录号WOS:000278422800005
引用统计
被引频次:6[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/239391
专题粒子天体物理中心
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Bostani, N,Dehghani, MH. TOPOLOGICAL BLACK HOLES OF (n+1)-DIMENSIONAL EINSTEIN YANG MILLS GRAVITY[J]. MODERN PHYSICS LETTERS A,2010,25(18):1507-1519.
APA Bostani, N,&Dehghani, MH.(2010).TOPOLOGICAL BLACK HOLES OF (n+1)-DIMENSIONAL EINSTEIN YANG MILLS GRAVITY.MODERN PHYSICS LETTERS A,25(18),1507-1519.
MLA Bostani, N,et al."TOPOLOGICAL BLACK HOLES OF (n+1)-DIMENSIONAL EINSTEIN YANG MILLS GRAVITY".MODERN PHYSICS LETTERS A 25.18(2010):1507-1519.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
6602.pdf(218KB)期刊论文作者接受稿限制开放CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Bostani, N]的文章
[Dehghani, MH]的文章
百度学术
百度学术中相似的文章
[Bostani, N]的文章
[Dehghani, MH]的文章
必应学术
必应学术中相似的文章
[Bostani, N]的文章
[Dehghani, MH]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。